# SDR DXTA2014080605843

- Difficulty date: August 5, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N752QS
- Make and model: Gulstm 200
- Aircraft serial: 152
- Aircraft time: 4,988 hours, 3,181 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT FL400 ALL COCKPIT WINDOWS FOGGED UP VERY QUICKLY WITHIN A 10 - 15 SECONDS THIS WAS ACCOMPANIED BY A STRONG ACRID BURNING SMELL.  WE PUSHED THE DEFOG BUTTON FOR A FEW SECONDS & SWITCHED FROM LOW TO HIGH ON THE WINDSHIELD HEAT.  WITHIN A FEW MINUTES THE WINDOWS BEGAN CLEARING & THE SMELL STARTED TO LESSEN.  ACCESS COCKPIT WINDSHIELD HEAT SYSTEM.  PERFORMED SATISFACTORY, NO FAULTS NOTED.  VISUAL INSPECTION OF WIRING TERMINAL LUGS, SENSORS AND CONTROLLERS SHOW NO SIGNS OF HEAT TRANSFER, OVERHEATING OR FAILURE DETECTED.  PERFORMED WINDSHIELD HEATING FUNCTIONAL TEST.  ALL OPS CHECKED GOOD.  NO FAULTS NOTED AT THIS TIME.  WORK IAW G-200 WDM 30-40-10 AND MM 30-40-00.
